# SDR HNAA2023120400454

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 42,292 hours, 39,451 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AUTO FAIL WITH AUTO TRIM FAIL.  OPS CHECK AUTOPILOT AND AUTO PILOT TRIM IAW 22-11-00. OPS CHECK GOOD CLEAR MEL 22-1-1.
